# SDR DALA2024112211148

- Difficulty date: January 12, 2021
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 72,784 hours, 23,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ERA 589244-14 ISSUED FOR REPAIR AT STA 600-660 AND STR 15L-18L F OR FUSELAGE SKIN DENTS. CORRECTIVE ACTION: REF ERA 589244-14. (1702445)
